MAUDE Adverse Event Report: ANIMAS LLC ANIMAS VIBE; INSULIN INFUSION PUMP

ANIMAS LLC ANIMAS VIBE; INSULIN INFUSION PUMP
Medical Device Problem Code Structural Problem (2506)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation: the pump was returned and investigation at animas on 28-jun-2018 with the following findings: the battery compartment was found to be cracked on the side from the threads to the cover.
 
Event or Problem Description
On (b)(6) 2018, the reporter contacted animas, alleging a casing/condition (cracked/damaged casing) issue.It was reported that the battery compartment was cracked/damaged.There was no indication that the product caused or contributed to an adverse event.This complaint is being reported because the alleged malfunction has the ability to result in a delay in treatment or long term cessation in delivery if the damage impacts the power circuit.

Brand Name
ANIMAS VIBE
Common Device Name
INSULIN INFUSION PUMP
Manufacturer (Section D)
ANIMAS LLC
200 lawrence dr
west chester PA 19380 3428
MDR Report Key7651887
Report Number2531779-2018-12051
Device Sequence Number184331
Product Code OYC
UDI-Device Identifier10840406100358
UDI-Public10840406100358
Combination Product (Y/N)Y
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P130007
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other Caregivers
Type of Report Initial
Report Date (Section B) 06/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Other Device ID Number1-MCBC-3762
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/28/2018
Was the Report Sent to FDA? Yes
Device Age22 MO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2018
Initial Report FDA Received Date06/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age15 YR
Patient Weight73